Institute of Tropical Medicine Antwerp
Foundation of Public Utility

Extensive hypopigmentation after starting antiretroviral treatment in an human immunodeficiency virus (hiv)-seropositive African woman [letter]

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Kigonya, C. en_US
dc.contributor.author Lutwama, F. en_US
dc.contributor.author Colebunders, R. en_US
dc.date.accessioned 2008-03-13T15:14:35Z
dc.date.available 2008-03-13T15:14:35Z
dc.date.issued 2008
dc.identifier.issn 0011-9059
dc.identifier.other ITG-CLA en_US
dc.identifier.other CLINIC en_US
dc.identifier.other U-HIVCLI en_US
dc.identifier.other JIF en_US
dc.identifier.other UPD1 en_US
dc.identifier.uri http://hdl.handle.net/10390/2179
dc.language English en_US
dc.subject Viral diseases en_US
dc.subject HIV en_US
dc.subject AIDS en_US
dc.subject Drug therapy en_US
dc.subject Antiretrovirals en_US
dc.subject Nevirapine en_US
dc.subject Adverse effects en_US
dc.subject Hypopigmentation en_US
dc.subject Case reports en_US
dc.subject Uganda en_US
dc.subject Africa, East en_US
dc.title Extensive hypopigmentation after starting antiretroviral treatment in an human immunodeficiency virus (hiv)-seropositive African woman [letter] en_US
dc.type Letter en_US
dc.type Article en_US
dc.citation.issue 1 en_US
dc.citation.jtitle International Journal of Dermatology en_US
dc.citation.volume 47 en_US
dc.citation.pages 102-103 en_US
dc.identifier.pmid http://www.ncbi.nlm.nih.gov/pubmed/18173614
dc.citation.jabbreviation Int J Dermatol en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record